# SDR ASAA0140034

- Difficulty date: March 9, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3576716
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING LINE CHECK, FOUND PUNCTURE IN SKIN AT BS 363 TO 371, WATER LINE 207 AND STRINGER 17L.  REPAIRED IAW EA 5330-01509.  (M)
